# SDR DALA2021081704736

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,600 hours, 29,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CRACKED STABILIZER STRAP AND DOUBLER STRAP STA 377 LBL AT NLG TUNNEL INTERNAL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00209. STABILIZER STRAP STA 377 LBL AT NLG TUNNEL INTERNAL WAS REPAIRED PER B757/200 SRM. (1912127)
